# SDR AU510002033

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tube
- Part number: 68484
- Condition: Loose
- Location: Crankshaft
- Component: Crankshaft, Lyc
- Component part number: O360A1F6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSFER TUBE LOOSE IN CRANKSHAFT.  SUSPECT POOR QUALITY OF FLARING. INVESTIGATION FOUND TWO OTHER CRANKSHAFTS WITH THE SAME PROBLEM.
